Application of the Two Rowed Weyl Module in the Case of Partitions (7,5) and Skew-Partition (7, 5) / (1, 0)

Authors

  • Haytham Razooki Hassan Department of Mathematics, College of Science, Mustansiriyah University, Baghdad, Iraq. https://orcid.org/0000-0001-7361-9670
  • Ghsoon Rabeea Raheem Department of Mathematics,College of Science Mustansiriyah University

DOI:

https://doi.org/10.31642/JoKMC/2018/100217%20

Keywords:

Weyl module, skew- shape, graded contracting, homotopy, divided power algebra

Abstract

The main purpose of this paper is to study the application of Weyl module  and it’s resolution in the case of two rows which way be specified in the partitions (7, 5) and skew-partition (7, 5)/(1, 0), using the homological way (i.e. the contracting homotopy, place polarization.

Downloads

Download data is not yet available.

References

Akin K., David A.B. and Weyman J., Schur Functors and Complexes, Adv. Math., Vol.44, pp.207-278, 1982.

Khudhayer O.Khadem, Haibat K.Mohammad ali, Restrict Nearly Primary Finitely Compactly Packed Modules, Journal of Kufa for Mathematics and Computer, Vol.10, No.1, pp 89-92, Mar., 2023.

Hassan H. R. and Jasim N. S., 2021, Exactness for complex sequence in the skew shape (8,8)/(1,0), Journal of Interdisciplinary Mathematics, Vol. 24, No. 6, pp. 1661-1668, DOI:10.1080/09720502.2021.1892271.

Hassan H. R. and Jasim N. S., 2021, Weyl Module Resolution Res (6,6,4;0,0) in the Case of Characteristic Zero, Iraqi Journal of Science, Vol. 62, No. 4, pp: 1344-1348.DOI: 10.24996/ijs.2021.62.4.30.

Razooki H.H. and Sabah, N.J., Characteristic Zero Resolution of Weyl Module in the Case of the Partition (8,7,3), IOP Conf. Series: Materials Science and Engineering, 571, pp.1-10, 2019.

Niran S.J., Sawsan J.K. and Ahmed I.A., 2021, Enforcement for the partition (7,7,4;0,0), Journal of Interdisciplinary Mathematics, Vol. 24, No. 6, pp. 1669-1676, DOI:10.1080/09720502.2021.1892272.

Dalia S. Ali, Buthainah A.A. Ahmed, Perturbations of Weyl’s Theorems for Unbounded Class-A Operators, Journal of Kufa for Mathematics and Computer, Vol.10, No.1, pp 93-95, Mar., 2023.

H.R. Hassan, “On the resolution of Wely module in the case of two-rowed skew-shape (p + t,q)/(t,0)ˮ, Mustansiriyah J. Sci., Vol.21, No.5, pp.470-473, 2010.

Hassan H. R. and Jasim N. S., Application of Weyl module in the case of two rows. J. Phys.:Conf.Ser., 1003 (012051), 1-15 , 2018.

Downloads

Published

2023-08-31

How to Cite

Hassan, H. R., & Raheem, G. R. (2023). Application of the Two Rowed Weyl Module in the Case of Partitions (7,5) and Skew-Partition (7, 5) / (1, 0). Journal of Kufa for Mathematics and Computer, 10(2), 101–108. https://doi.org/10.31642/JoKMC/2018/100217

Similar Articles

<< < 1 2 3 > >> 

You may also start an advanced similarity search for this article.